# SDR AALA20021375

- Difficulty date: September 25, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM CRACKED, FS 1022.  FABRICATED NEW FLOORBOARD SUPPORT AND REPLACED AT STATION 1022 PER SRM 51-01.  (M)
